# SDR USAA2013022100021

- Difficulty date: February 5, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 41,079 hours, 15,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230513200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON CLEAT AT FR30, BETWEEN S40R TO S41R.  REPLACED CLEAT AT FR30, BETWEEN S40R TO S41R IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53234411.
